# SDR QXEA2016022500158

- Difficulty date: February 25, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 18,681 hours, 20,369 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: 3985001009
- Part serial: 00045
- Condition: Malfunctioned
- Location: Flt Controls
- Part time: 8,917 hours, 9,533 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FCS ECU 1 CIRCUIT BREAKER POPPED DURING CLIMBOUT.  RETURNED TO FIELD.  LANDING UNEVENTFUL. ROLL SPOILER INBD GROUND, PITCH TRIM ELEVATOR FEEL CAUTIONS ILLUMINATED ELEVATOR ASYMMETRY CAUTION ILLUMINATED ON LANDING ROLL OUT.  R & R FLIGHT CONTROL ELECTRONIC CONTROL UNIT AMM TASK 27-00-01-000-802 AND 27-00-01-400-802 OPS AND FUNCTIONAL TEST GOOD.  COMPLETED FREEDOM OF MOVEMENT CHECK, ENSURED FULL TRAVEL AND VERIFIED PROPER DIRECTION OF MOVEMENT, NO DEFECTS NOTED IAW GPM 9.2, FREEDOM OF MOVEMENT CHECK, BREAKER REMAINED CLOSED GPM REF 9.2.2 FCECU WAS CHANGED AS A PRECAUTIONARY MEASURE.  FAULT CODES FOUND.  LT POWER FAIL/CCDL. PBIT NOT RUN.
